MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO MERIT MAK.COAXIAL MINI ACCESS KIT.; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

MERIT MEDICAL SYSTEMS MEXICO MERIT MAK.COAXIAL MINI ACCESS KIT.; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 00884450008812
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
Account alleges that part of the sheath tubing was broke off in the patient's body during avf procedure.Broken part was retrieved successfully.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
MERIT MAK.COAXIAL MINI ACCESS KIT.
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, ca
MDR Report Key10398855
Report Number3011642792-2020-00010
Device Sequence Number2671194
Product Code DRE
UDI-Device Identifier00884450008812
UDI-Public00884450008812
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450008812
Device Catalogue NumberMAK401N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Initial Date Received by Manufacturer 07/27/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;